# SDR 39LA20150910144

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N805AR
- Make and model: Skrsky S61N
- Aircraft serial: 61717
- Aircraft time: 39,982 hours, 106,879 cycles
- Engine: Ge CT581402
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: S612062610037
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, THE FLIGHT CREW DISCOVERED THAT THE LT SIDE TRANSMISSION MX PANEL WAS MISSING.  REPLACED PANEL, REMOVED FROM THAT WAS INSPECTED & FOUND TO BE IN A SERVICEABLE CONDITION, THE PANEL WAS REPLACED IAW S-61MM CH 53-30-0.  PANEL PN S6120-62610-62610-37.
